# SDR CA960826050

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearing
- Part number: X12060
- Condition: Wrong Part
- Location: Tachometer Gen
- Component: AG34
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES NMB BEARINGS, BEARING REMOVED WAS NEW DEPARTURE.
